# SDR SWIA200514533

- Difficulty date: February 7, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 2,814 hours, 2,468 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Switch
- Condition: Failed
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM SWITCH ONLY WORKS IN ONE DIRECTION.  REMOVED AND REPLACED AILERON/RUDDER TRIM PANEL IAW CRJ MM 27-22-00.  OPERATIONAL CHECK GOOD.
